Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 65, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 18, 2015, 6:28 AM CDT for 5 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 6:28 AM CDT (11:28 UTC)
- Expired
- Jun 18, 2015, 12:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Angelina County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 113 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:29 AM CDT | FLASH FLOOD | Lufkin, TX | MEDIA RELAY TX DOT FLOODING ON FM841 NEAR US 69... FM 2497 AND FM 324 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 181 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 11.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
988
WGUS54 KSHV 181128
FFWSHV
TXC005-347-365-401-419-181730-
/O.NEW.KSHV.FF.W.0065.150618T1128Z-150618T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 AM CDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
NACOGDOCHES COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
ANGELINA COUNTY IN EASTERN TEXAS...
PANOLA COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1230 PM CDT THURSDAY
* AT 627 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUFKIN...NACOGDOCHES...CARTHAGE...CENTER...DIBOLL...HUDSON...
HUNTINGTON...LOGANSPORT...TENAHA...TIMPSON...GARRISON...
BECKVILLE...JOAQUIN...DOUGLASS...PATROON...DEBERRY...PINEHILL...
MELROSE...TRAWICK AND NEUVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3113 9482 3125 9488 3149 9491 3185 9495
3230 9449 3236 9405 3199 9404 3190 9390
3172 9382 3157 9398 3162 9409 3165 9440
3157 9431 3124 9434 3118 9426 3118 9425
3105 9436 3103 9447
$$
061 follow-up statement
635
WGUS74 KSHV 181456
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
956 AM CDT THU JUN 18 2015
TXC005-347-365-401-419-181730-
/O.CON.KSHV.FF.W.0065.000000T0000Z-150618T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSK TX-NACOGDOCHES TX-SHELBY TX-ANGELINA TX-PANOLA TX-
956 AM CDT THU JUN 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
THURSDAY FOR SOUTHEASTERN RUSK...NACOGDOCHES...SHELBY...ANGELINA AND
PANOLA COUNTIES...
AT 938 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT HEAVY RAIN CONTINUES TO FALL OVER THE AREA. THREE TO SIX INCHES
OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ONGOING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LUFKIN...NACOGDOCHES...CARTHAGE...CENTER...DIBOLL...HUDSON...
HUNTINGTON...LOGANSPORT...TENAHA...TIMPSON...GARRISON...BECKVILLE...
JOAQUIN...DOUGLASS...PATROON...DEBERRY...PINEHILL...MELROSE...TRAWICK
AND NEUVILLE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3113 9482 3125 9488 3149 9491 3185 9495
3230 9449 3236 9405 3199 9404 3190 9390
3172 9382 3157 9398 3162 9409 3165 9440
3157 9431 3124 9434 3118 9426 3118 9425
3105 9436 3103 9447
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:26 AM CDT, 2 minutes earlier.
Area forecast discussion, Jun 18, 6:26 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 AM CDT THU JUN 18 2015
.DISCUSSION...
SHWRS/TSTMS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL
WILL CONTINUE TO AFFECT THE REGION THROUGH THE PD. LOW CIGS/VSBYS
WILL BE POSSIBLE IN THE VC OF ANY CONVECTION...BUT OTHERWISE...WE
SHOULD SEE VFR CONDITIONS FROM ABOUT MID MORNING TODAY THROUGH
EARLY THURSDAY MORNING. EXPECT SLY WINDS SUSTAINED AT AROUND 12-18
KTS WITH HIGHER GUSTS THROUGHOUT MUCH OF THE PD. /12/
&&
.PREV DISCUSSION... /ISSUED 520 AM CDT THU JUN 18 2015/
DISCUSSION...
THE REMNANTS OF BILL IS RIGHT OVER THE NORTHEAST CORNER OF LAKE
TEXOMA WITH SIGNIFICANT RUNOFF TO OCCUR TODAY WITH WRAP AROUND
ACTIVITY STILL IN PROGRESS. THE LAKE LEVEL IS ONLY ABOUT A FOOT
FROM THE SPILLWAY AND ANOTHER CREST WILL BE DETERMINED AND WORKING
DOWN STREAM AS RELEASES MAY BE ENHANCED BY ANOTHER SPILL. BILL IS
SLOWLY MOVING NNE AT 10 MPH PER THE LATEST WPC ADVISORY. WINDS ARE
ONLY 25 MPH SUSTAINED...BUT EFFECTIVELY WRAPPING UP THE MOIST
TROPICAL CONNECTION THAT IS DRAPED AROUND OVER THE ARKLATEX INTO
THE COASTAL BEND. THE MODELS ARE CONSISTENT...BUT APPEAR TO LACK
FOCUS CONSIDERING THE RADAR TRENDS OVER THE LAST COUPLE OF HOURS.
THE HRRR IS LOOKING GOOD TO START WITH RAPID REFRESH AND WEAKENS
THE CURRENT FOCUS AND REDEVELOPS LATER THIS MORNING FROM SOUTH OF
TYLER...TO NEAR TEXARKANA. EITHER WAY...HEATING WILL BE A PLAYER
AND EVEN THE HRRR MAY BE OFF AS CURRENT ACTIVITY WILL LIKELY GUST
OUT INTO THE WARMER AREAS. RECOVERY OF RAIN AREAS WILL BE MUCH
QUICKER THAN NORMAL WITH LOCALLY HEAVY RAIN LIKELY FOR ALMOST
ANYWHERE WITH MODEST CAPE IN THIS SUPER RICH TROPICAL CONNECTION
THAT IS FUNNELING IN OVER THE AREA.
THE WATER VAPOR SHOWS A DRY SLOT OF AIR THAT IS ESTABLISHED OVER
SE OK WHICH COULD BE A BACK EDGE FOR DEVELOPMENT AS THE
CIRCULATION SLOWLY MOVES EASTWARD...BUT THE WRAP AROUND MAY KEEP
TO OUR NORTH. ALSO TO NOTE...IS A LARGE DRY AIR PUSH ACROSS THE
NORTHERN GULF UNDER THE BERMUDA RIDGE WITH A RESULTING SHARP SHEAR
AXIS EXTENDING FROM THE TEXAS COASTAL BEND UP TO NEAR MEMPHIS.
THIS IS A DANGEROUS SITUATION WITH ALL THE HIGH WATER IS
PLACE...RECENT RAINFALL...WHAT IS ON RADAR NOW AND WHAT WILL
LIKELY BE DEVELOPING WITH EVEN LIMITED HEATING. THE FLOOD WATCH
HAS BEEN EXPANDED FOR THE ENTIRE FOUR STATE AREA UNTIL EARLY THIS
EVENING. THIS COULD EVEN BE NEEDED BEYOND THAT TIME DEPENDING ON
PROGRESSION OF BILL AND THE TROPICAL CONNECTION LOCATIONS TOWARD
SUNDOWN. BILLS CORE WILL KEEP ACTIVITY TIGHT TONIGHT AND THEN THE
POTENTIAL FOR THE SHEAR AXIS TO REMAIN OVER THE AREA TO SOME
DEGREE OVERNIGHT. WE COULD SEE RAIN TOTALS TODAY AND OVERALL EVENT
TOTALS GIVE US A VERY WET MONTH DESPITE THE DRY START. THIS ALONG
WITH A VERY SWOLLEN SYSTEM OF LAKES...BAYOUS...RIVERS AND
BACKWATER INTO THE EARLY PART OF SUMMER. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 84 75 90 75 / 80 30 30 10
MLU 87 75 91 74 / 30 20 30 10
DEQ 80 72 85 72 / 80 80 40 20
TXK 84 74 89 75 / 70 60 40 20
ELD 85 74 88 74 / 50 40 40 20
TYR 85 74 89 74 / 70 40 30 10
GGG 85 75 90 74 / 60 40 30 10
LFK 86 75 90 74 / 80 20 40 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
070>073.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
059-060-070.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138.
&&
12Hazardous weather outlook, Jun 17, 11:46 AM CDT, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CDT WED JUN 17 2015 OKZ077-TXZ096-108>111-124-125-136-137-149-150-181115- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE-RUSK- 1146 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... VERY HEAVY RAINFALL ASSOCIATED WITH THE REMNANTS OF TROPICAL DEPRESSION BILL REMAIN POSSIBLE THROUGH TONIGHT ACROSS PARTS OF EASTERN TEXAS...WHICH MAY LEAD TO FLASH FLOODING. ADDITIONALLY...A COUPLE OF WEAK TORNADOES MAY BE POSSIBLE THIS AFTERNOON...AS WIND SHEAR AND INSTABILITY VALUES ASSOCIATED WITH THE STORM APPEAR FAVORABLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE POTENTIAL FOR HEAVY RAINFALL AND AN ISOLATED SEVERE STORM REMAIN POSSIBLE THROUGH THURSDAY WITH THE REMNANTS OF TROPICAL DEPRESSION BILL. THE RAINFALL MAY RESULT IN FLASH FLOODING IN A FEW LOCATIONS. ADDITIONAL RIVER FLOODING ON THE NECHES...SABINE... ANGELINA...AND SULPHUR RIVERS OF EAST TEXAS IS ALSO POSSIBLE BY THURSDAY. A NEW RISE WILL DEVELOP ON THE RED RIVER IN NORTH TEXAS AND SOUTH OKLAHOMA AND SPREAD DOWNSTREAM INTO LOUISIANA THROUGH THE REMAINDER OF THIS JUNE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS COULD BE REQUIRED DURING THIS AFTERNOON AND EVENING IN THE SPIRAL THUNDERSTORM BANDS ASSOCIATED WITH TROPICAL DEPRESSION BILL. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151>153-165>167-181115- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-HARRISON-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1146 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. VIII.
In the hours before
Special weather statement, Jun 18, 3:48 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 348 AM CDT THU JUN 18 2015 LAZ010-017-TXZ153-180945- DE SOTO LA-SABINE LA-SHELBY TX- 348 AM CDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE...SOUTHERN DE SOTO PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 445 AM CDT... AT 347 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANSFIELD...HUXLEY...SOUTH MANSFIELD...GRAND CANE...STANLEY... CARMEL...PELICAN...EVELYN...RAMBIN AND KINGSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3170 9394 3183 9409 3222 9369 3195 9341 TIME...MOT...LOC 0847Z 224DEG 24KT 3183 9395 06
Local storm report, Jun 18, 6:26 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM FLASH FLOOD CENTER 31.79N 94.18W
06/18/2015 SHELBY TX LAW ENFORCEMENT
HIGHWAY 96S BEING REROUTED DUE TO FLASH FLOODING...
HIGHWAY 87S AND HIGHWAY 7E WATER OVER ROADWAY IN SOME
AREAS.
&&
EVENT NUMBER SHV1500597
MDVThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:38 PM CDT | Lake Wind Advisory | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more | 23 hr |
| Jun 17, 9:34 PM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 21 hr |
| Jun 18, 2:00 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 3 hr |
| Jun 18, 4:13 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 9 days |
| Jun 18, 4:42 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 42 hr |
| Jun 18, 5:06 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Rusk, Shelby | 3 hr |
| Jun 18, 11:06 AM CDT | River Flood Warning | SHV | Smith, Wood | 22 days |
| Jun 18, 11:09 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 8 days |
| Jun 18, 11:14 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 68 hr |
| Jun 18, 11:15 AM CDT | River Flood Warning | SHV | Wood | 69 hr |
| Jun 18, 1:07 PM CDT | Special Weather Statement | SHV | Morris, Titus | 38 min |
| Jun 18, 1:17 PM CDT | River Flood Warning | SHV | Bowie | 11 days |
| Jun 18, 1:29 PM CDT | Special Weather Statement | SHV | Camp, Morris | 46 min |
| Jun 18, 1:32 PM CDT | Special Weather Statement | SHV | Morris | 43 min |
| Jun 18, 1:48 PM CDT | Special Weather Statement | SHV | Bowie | 42 min |
| Jun 18, 2:02 PM CDT | Special Weather Statement | SHV | Smith | 43 min |
| Jun 18, 2:12 PM CDT | Special Weather Statement | SHV | Angelina, Nacogdoches, Panola | 48 min |
| Jun 18, 2:37 PM CDT | Special Weather Statement | SHV | Cass | 38 min |
| Jun 18, 2:38 PM CDT | Special Weather Statement | SHV | Camp | 52 min |
| Jun 18, 2:45 PM CDT | Special Weather Statement | SHV | Cass | 45 min |
| Jun 18, 2:50 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Morris, Titus, Upshur, Wood | 40 min |
| Jun 18, 3:34 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 28 min |
| Jun 18, 3:36 PM CDT | Special Weather Statement | SHV | Morris | 24 min |
| Jun 18, 3:56 PM CDT | Special Weather Statement | SHV | Shelby | 49 min |
| Jun 18, 3:58 PM CDT | Special Weather Statement | SHV | Wood | 47 min |
| Jun 18, 4:09 PM CDT | Special Weather Statement | SHV | Morris | 51 min |
| Jun 18, 4:11 PM CDT | Special Weather Statement | SHV | Wood | 49 min |
| Jun 18, 4:34 PM CDT | Special Weather Statement | SHV | Bowie | 56 min |
| Jun 18, 5:19 PM CDT | Special Weather Statement | SHV | Bowie | 56 min |
| Jun 18, 5:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 40 min |
| Jun 18, 5:44 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 46 min |
| Jun 18, 6:45 PM CDT | Special Weather Statement | SHV | Cass | 60 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.